Prediction Intervals for Progressive Type-II Right-Censored Order Statistics from Two Independent Sequences
American Journal of Theoretical and Applied Statistics
Volume 4, Issue 5, September 2015, Pages: 329-338
Received: Mar. 18, 2015; Accepted: Mar. 29, 2015; Published: Aug. 3, 2015
Views 3465      Downloads 76
Authors
M. M. Mohie El-Din, Department of Mathematics, Faculty of Science, Al-Azhar, University, Nasr City, Cairo, Egypt
M. S. Kotb, Department of Mathematics, Faculty of Science, Al-Azhar, University, Nasr City, Cairo, Egypt
W. S. Emam, Department of Basic Science, Faculty of Engineering, British, University in Egypt, Al-Shorouq City, Cairo, Egypt
Article Tools
Follow on us
Abstract
This article discusses the problem of predicting future progressive Type-II right censored order statistics based on progressive Type-II right-censored, ordered statistics, record values and current records that observed from the past X-sequence. Such coverage probabilities of the prediction intervals are exact and don’t depend on the sampling distribution F. Finally, a real life time data were given to breakdown the insulating fluid between electrodes which is used to illustrate the derived results.
Keywords
Prediction Intervals, Progressive Censoring, Order Statistics, Records, Coverage Probability, Prediction Coefficient
To cite this article
M. M. Mohie El-Din, M. S. Kotb, W. S. Emam, Prediction Intervals for Progressive Type-II Right-Censored Order Statistics from Two Independent Sequences, American Journal of Theoretical and Applied Statistics. Vol. 4, No. 5, 2015, pp. 329-338. doi: 10.11648/j.ajtas.20150405.13
References
[1]
D. Krewski, Distribution-free confidence intervals for quantile intervals, J. American Stat. Association, 71 (1976) 420 – 422.
[2]
J. Ahmadi, N. Balakrishnan, Confidence intervals for quantiles in terms of record range, Stat. Prob. Letters 68 (2004) 395 – 405.
[3]
J. Ahmadi, N. Balakrishnan, Distribution-free confidence intervals for quantile intervals based on current records, Stat. Prob. Letters 75 (2005) 190 – 202.
[4]
J. Ahmadi, N. Balakrishnan, outer and inner prediction intervals for order statistics based on current records, Springer, 53 (2012) 789– 802.
[5]
M. Z. Raqab, N. Balakrishnan, Prediction intervals for future records, Stat. Prob. Letters, 78 (2008) 1955 – 1963.
[6]
J. Ahmadi, N. Balakrishnan, Prediction of order statistics and record values from two independent sequences, Statistics, 44 (2010) 417– 430.
[7]
J. Ahmadi, N. Balakrishnan, Distribution-free prediction intervals for order statistics based on record coverage, J. Korean Stat. Society, 40 (2011) 181 – 192.
[8]
J. Ahmadi, S.M.T.K. MirMostafaee, N. Balakrishnan, Nonparametric prediction intervals for future record intervals based on order statistics, Stat. Prob. Letters, 80 (2010) 1663 – 1672.
[9]
M.Z. Raqab, Distribution-free prediction intervals for the future current record statistics, Springer, 50 (2009) 429– 439.
[10]
M. Z. Raqab, N. Balakrishnan, Prediction intervals for future records, Stat. Prob. Letters, 78 (2008) 1955 – 1963.
[11]
M. M. Mohie El-Din, M. S. Kotb, W. S. Emam, Prediction intervals for future order statistics from two independent sequences, AJTAS, 4 (2015) 33 – 40.
[12]
U. Kamps, E. Cramer, On distributions of generalized order statistics, Statistics, 35 (2001) 269 – 280.
[13]
E. Basiri, M. Z. Raqab, Nonparametric prediction intervals for progressive Type-II censored order statistics based on k-records, Springer, 28 (2013) 2825 – 2848.
[14]
R. Aggarwala, N. Balakrishnan, Progressive censoring: theory,methods, and applications. Birkhäuser, Boston (2000).
[15]
N. Balakrishnan, Progressive censoring methodology: an appraisal, Springer, 16 (2007) 211 – 259.
[16]
N. Balakrishnan, A. Childs, B. Chandrasekar, An efficient computational method for moments of order statistics under progressive censoring, Stat. Prob. Letters, 60 (2002) 359 – 365.
[17]
B.C. Arnold, N. Balakrishnan, H.N. Nagaraja, A First Course in Order Statistics, John Wiley - Sons, New York, (1992).
[18]
V.B. Nevzorov, Records, Mathematical Theory (English Translation), American Mathematical Society, Providence,, (2000).
[19]
S. Gulati, W.J. Padgett, Parametric and Nonparametric Inference from Record-Breaking Data,Springer-Verlag, New York, (2003).
[20]
M. Ahsanullah, Record Values — Theory and Applications, University Press of America Inc., New York, (2004).
[21]
B.C. Arnold, N. Balakrishnan, H.N. Nagaraja, Records, John Wiley - Sons, New York, (1998).
[22]
W.B. Nelson, Applied life data analysis, Wiley, New York, (1982).
[23]
J.F. Lawless, Statistical model & methods for lifetime data, Wiley, New York, (1982).
[24]
H.A. David, H.N. Nagaraja, Order Statistics, third ed. John Wiley - Sons, Hoboken, New Jersey, (2008).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186